# SDR FDEA202202080848

- Difficulty date: February 8, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: AGA312222
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT BRACKET P/N:AGA3122-22 AT STA 1931 R/H L-9 IS CRACKED.  REMOVED, FABRICATED AND INSTALLED AND INSTALLED CLIP P/N AGA3122-22 REF, MD-11 SRM 51-31-01-21-0G   AND DOUGLAS DWG AGA3122    MAJOR REPAIR
